# SDR AU001329

- Difficulty date: December 9, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE CONTINUOUS HIGH TEMPERATURE. STRIP INSPECTION FOUNDTHE FOLLOWING DEFECTS: HOLE BURNT IN INLET GUIDE VANE. FIRST STAGE NOZZLE BURNED AND PIECE MISSING . T5 HARNESS THERMOCOUPLE END BURNED OFF. POWER TURBINE VANE RING CRACKEDBETWEEN ADJACENT BLADES
